# SDR ASOA2013121309644

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 22,283 hours, 15,595 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BELOW 10000 FT ON APPROACH,  RECEIVED SMOKE AFT LAVATORY WARNING MESSAGE.  DECLARED EMERGENCY AND LANDED.    PERFORMED GVI OF LAVATORY SMOKE DETECTION SYS, LAVATORY FIRE EXTINGUISHING SYS, AND PERFORMED OPS CHECK OF LAVATORY SMOKE DETECTION SYS IAW AMM 26-16-00. OPS CHECKED GOOD, ACFT OK FOR SERVICE.
